MathSciNet Relay Station
MathSciNet bibliographic data
MR2035627 82B43
van der Hofstad, Remco; Járai, Antal A. The incipient infinite cluster for high-dimensional unoriented percolation. J. Statist. Phys. 114 (2004), no. 3-4, 625–663.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement